# SDR ASAA2022062938917

- Difficulty date: June 29, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 50,861 hours, 15,165 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Out Of Limits
- Location: #2 Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING 27K BUMP TAKEOFF AT VR THE #2 ENG EGT TURNED RED AT FIRST THRUST REDUCTION EGT WENT BACK TO NORMAL COLOR. GAGE WAS RED FOR APPROX 25 SECONDS. THIS WAS A NO ENGINE BLEED TAKEOFF. FOLLOWED QRC AND QRH WITH ENGINE RUNNING NORMALLY ALL ENGINE INDICATIONS REMAINED NORMAL. GROUNDED - YES. ON THE #2 ENG, PERFORMED B737-800 FIM 71-06 TASK 805, DURING EEC BITE FOUND FAULT CODE 77-20862. PERFORMED FIM 77-21 TASK 803 AND EGT SYSTEM INSPECTION REF B737-800 AMM 77-21-01-200-801-F00. FOUND CJ10 HARNESS AND S3 T49.5 PROBE RESISTANCE OUT OF LIMITS. REMOVED AND REPLACED CJ10 HARNESS REF AMM 73-21-06/401 AND S3 T49.5 PROBE REF AMM 77-21-01/401. OPS TEST PASS. ACCOMPLISHED OPS TEST AND ENG RUN. TEST PASS, ALL INDICATIONS NORMAL. REF AMM 71-00-00, 73-21-00, FIM 71-06 TASK 805. GROUND VERIFICATION SATISFACTORY.
